# SDR IPXA2673394

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD PANEL FROM OTBD LT SIDE POS 6 DAMAGED.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693-H AND REPLACED.
